Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marcin872

still getting acne after accutane

Recommended Posts

hey i finished accutane almost 2 months ago and im still getting stupid little acne marks. Its pissing me off at first when i got off it was ok i was clear and i was getting really little bumps. Now im getting little bumps to but they just come out of nowhere. LIke a hour later i look in the mirror and they are there. Sometimes they will dissapear but sometimes they will stay. Obviously i will never get clear if i keep getting these little marks. Should i go see a derm. Also i was thinking about trying tazoric cream which someone suggessted for maintenance after accutane but i didnt want to because i was sick of topical and antibiotics. Also i wouldent mind taking the cream but i definetly dont want to get a huge initial breakout. Accutane already gave me that and i have scars healing from that so tazoric will give me the same people say the initial breakout is horrible. What should i do im really mad because i though it was going to get better from here.

Share this post


Link to post
Share on other sites

i think you should go to a derm asap. Get their opinion. You don't want to get bad acne again.

Share this post


Link to post
Share on other sites

I got those small acne whitehead when I finished my Tane course. They persisted for a fortnight or more. Sometimes they would stay for a few days, some for only hours. Anyway, they went away. Hope it is the same for you.

Share this post


Link to post
Share on other sites

well i woke up with 2 new red bumps again. I feel like its only going to get worse. Ya i want to use a topical but your not bringing up the possability that i will break out horribly and might not even work and just mess up my skin even more

Share this post


Link to post
Share on other sites

well i woke up with 2 new red bumps again. I feel like its only going to get worse. Ya i want to use a topical but your not bringing up the possability that i will break out horribly and might not even work and just mess up my skin even more

At most I suggest you consider small dosage treatment. However, having said I would'nt bother too much, as even after treatment I was perfect clear and then started getting red spots once in a while...So yeah

Share this post


Link to post
Share on other sites

many people dont see the full effects of accutane until 5-6 months post treatment. so i suggest u wait couple of months before going back to derm

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×